International Relations Office

Prof. Dr. Wlodzimierz Zwonek

Lebenslauf

Present position:

Professor at the Faculty of Mathematics and Computer Science, Jagiellonian University


Education:

MSc in mathematics, Jagiellonian University, Kraków, 1989
PhD in mathematics, Jagiellonian University, Kraków, 1995
habilitation in mathematics, Carl von Osietzky Universitat Oldenburg, Germany, 1999
title of professor, 2006.

 

Research stays and scholarships:

1993-1995, DAAD scholarship, University of Osnabruck-Standort Vechta;

1997-1999, Alexander von Huboldt scholarshisp,  Carl von Ossietzky Universität Oldenburg, Germany,

2000-2013, about fifteen research stays at the Carl von Ossietzky Universität Oldenburg (lasting from two weeks up to two months each),

2001, three month stay at the Max Planck Institut für Mathematik in Bonn,

2005, 2009, 2012, 2015 Erwin Schrödinger Institute, Vienna, research stays (one-two weeks each),

2008, 2013, Paul Sabatier Universite in Toulouse, 2008, 2013 research stays (10 days-one month).

 

Some recent conferences attended

2014 - Function theory in several complex variables in relation to modelling uncertainty, International Centre for Mathematical Sciences , Edinborough

2015 - Geometric methods of complex analysis, Mathematisches Forschungsinstitut Oberwolfach

2015 – International Conference on Complex Geometry and Several Complex Variables, East China University, Shanghai

2015 – Tenth Summer School on Potential Theory, Renyi Institute, Budapest

2015 – Several Complex Variables and CR geometry, Erwin Schrödinger International Institute for Mathematics and Physics, Vienna

 

 

Publikationen

PAPERS

59. Ł. Kosiński, P. J. Thomas, W. Zwonek, Coman conjecture for the bidisc, PACIFIC J MATH, to appear;

58. M. Moczurad, P. Zgliczyński, W. Zwonek, New lower bound estimates for quadratures of bounded analytic functionsJ COMPLEXITY vol. 34 (2016), 50–67;

57. Z. Błocki, W. Zwonek, On the Suita Conjecture for Some Convex Ellipsoids in C^2, EXP MATH vol. 25(1) (2016), 8-16;

56. Ł. Kosiński, W. Zwonek, Extremal holomorphic maps in special classes of domains, ANN SCUOLA NORM-SCI vol. XVI (2016), 159-182;

55. Ł. Kosiński, W. Zwonek, Nevanlinna–Pick Problem and Uniqueness of Left Inverses in Convex Domains, Symmetrized Bidisc and TetrablockJ GEOM ANAL vol. 26 (2016), 1863-1890;

54. Ł. Kosiński, W. Zwonek, Bergman Kernel in Complex Analysis, (2015), "Operator Theory", Springer;

53. Z. Błocki, W. Zwonek, Estimates for the Bergman kernel and the multidimensional Suita conjecture, NEW YORK J MATH vol. 21 (2015), 151-161;

52. Ł. Kosiński, T. Warszawski, W. Zwonek, Geometric properties of semitube domains, ADV GEOM vol. 15, no. 2 (2015), 241-244;

51. A. Edigarian, Ł. Kosiński, W. Zwonek, The Lempert Theorem and the Tetrablock, J GEOM ANAL vol. 23(4) (2013), 1818–1831;

50. W. Zwonek, Geometric properties of the tetrablock, ARCH MATH vol. 100(2) (2013), 159–165;

49. Ł. Kosiński, W. Zwonek, Proper holomorphic mappings vs. peak points and Shilov boundary, ANN POL MATH vol. 107 (2013), 97-108;

48. P. Pflug, W. Zwonek, Exhausting domains of the symmetrized bidisc, ARK MAT vol. 50(2) (2012), 397-402;

47. P. J. Thomas, Nguyen Van Trao, W. Zwonek, Green functions of the spectral ball and symmetrized polydisk, J MATH ANAL APPL vol. 377(2) (2011), 624-630;

46. N. Nikolov, P. Pflug, W. Zwonek, Estimates for invariant metrics on C-convex domains, T AM MATH SOC vol. 363, (2011), 6245-6256;

45. P. Pflug, W. Zwonek, Boundary behavior of the Kobayashi-Royden metric in smooth pseudoconvex domains, MICH MATH J vol. 60 (2011), 399-407;

44. W. Zwonek, Asymptotic behavior of the sectional curvature of the Bergman metric for annuli, ANN POL MATH vol. 98 (2010), 291-299;

43. A. Edigarian, W. Zwonek, Schwarz lemma for the tetrablock, B LOND MATH SOC vol. 41(3) (2009), 506-514;

42. P. J. Thomas, N. Nikolov, P. Pflug, W. Zwonek, On a local characterization of pseudoconvex domainsINDIANA U MATH J vol. 58 (2009), 2661-2672;

41. P. J. Thomas, N. Nikolov, P. Pflug, W. Zwonek, Estimates of the Carathéodory metric on the symmetrized polydiscJ MATH ANAL APPL vol. 341(1) (2008), 140-148;

40. N. Nikolov, P. Pflug, W. Zwonek, An example of a bounded C-convex domain which is not biholomorphic to a convex domain, MATH SCAND vol. 102(1) (2008), 149-155;

39. P. J. Thomas, N. Nikolov, W. Zwonek, Discontinuity of the Lempert function and the Kobayashi-Royden metric of the spectral ball, INTEGR EQUAT OPER TH vol. 61(3) (2008), 401-412;

38. W. Zwonek, Proper holomorphic mappings of the spectral unit ball, P AM MATH SOC vol. 136(8) (2008), 2869--2874;

37. P. Pflug, W. Zwonek, L^2_h-domains of holomorphy in the class of unbounded Hartogs domains, ILLINOIS J MATH vol. 51(2) (2007), 617-624;

36. N. Nikolov, P. Pflug, W. Zwonek, The Lempert function of the symmetrized polydisc in higher dimensions is not a distance, P AM MATH SOC vol. 2921-2928 (2007), 135(9);

35. N. Nikolov, W. Zwonek, The Bergman kernel of the symmetrized polydisc in higher dimensions has zerosARCH MATH vol. 87(5) (2006), 412-416;

34. A. Edigarian, J. Siciak, W. Zwonek, Bounded holomorphic functions with multiple sheeted pluripolar hulls, STUD MATH  vol. 175(3) (2006), 233-247;

33. P. Pflug, W. Zwonek, Bergman completeness of unbounded Hartogs domains, NAGOYA MATH J vol. 180 (2005), 121-133;

32. P. Pflug, W. Zwonek, Description of all complex geodesics in the symmetrized bidisc, B LOND MATH SOC vol. 37(4) (2005), 575-584;

31. A. Edigarian, W. Zwonek, Geometry of the symmetrized polydisc, ARCH MATH vol. 84 (2005), 364-374;

30. W. Zwonek, N. Nikolov, On the product property for the Lempert function, Complex Var. Theory Appl. 50 (2005),  no. 12, 939--952;

29. W. Zwonek, A note on pluripolar hulls of graphs of Blaschke products, POTENTIAL ANAL vol. 22(2) (2005), 195-206;

28. P. Pflug, W. Zwonek, The Serre problem with Reinhardt fibers, ANN I FOURIER vol. 54(1) (2004), 129--146;

27. N. Nikolov, W. Zwonek, Some remarks on the Green function and the Azukawa pseudometric, MONATSH MATH vol. 142(4) (2004), 341-350;

26. W. Zwonek, Logarithmic capacity and Bergman functions, ARCH MATH vol. 80(5) (2003), 536-552;

25. W. Zwonek, P. Pflug, L^2_h-domains of holomorphy and the Bergman kernel, Studia Math. 151 (2002), no. 2, 99--108;

24. W. Zwonek, Wiener's type criterion for Bergman exhaustiveness, Bull. Polish Acad. Sci. Math. 50 (2002), no. 3, 297--311;

23. W. Zwonek, Inner Carathéodory completeness of Reinhardt domainsAtti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 12 (2001), no. 1, 153--157;

22. W. Zwonek, An example concerning Bergman completeness, Nagoya Math. J. 164 (2001), 89--101;

21. W. Zwonek, Regularity properties of the Azukawa metric, J. Math. Soc. Japan 52 (2000), no. 4, 899--914;

20. M. Jarnicki, P. Pflug, W. Zwonek, On Bergman completeness of non-hyperconvex domains, Univ. Iag. Acta Math. vol. 38 (2000), 169-184;

19. W. Zwonek, On Carathéodory completeness of pseudoconvex Reinhardt domains, Proc. Amer. Math. Soc. 128 (2000), no. 3, 857--864;

18. W. Zwonek, Completeness, Reinhardt domains and the method of complex geodesics in the theory of invariant functionsDissertationes Math. (Rozprawy Mat.) 388 (2000), 103 pp

17. W. Zwonek, On Bergman completeness of pseudoconvex Reinhardt domains, Ann. Fac. Sci. Toulouse Math. (6) 8 (1999), no. 3, 537--552;

16. A. Edigarian, W. Zwonek, Proper holomorphic mappings in some class of unbounded domains, Kodai Math. J. 22 (1999), no. 3, 305--312,

15. W. Zwonek, On hyperbolicity of pseudoconvex Reinhardt domains, Arch. Math. (Basel) 72 (1999), no. 4, 304--314;

14. W. Zwonek, P. Pflug, Effective formulas for invariant functions---case of elementary Reinhardt domainsAnn. Polon. Math. 69 (1998), no. 2, 175--196;

13. A. Edigarian, W. Zwonek, On a symmetric pluricomplex Green function, New Zealand J. Math. 27 (1998), no. 1, 35--40;

12. A. Edigarian, W. Zwonek, Invariance of the pluricomplex Green function under proper mappings with applicationsComplex Variables Theory Appl. 35 (1998), no. 4, 367--380;

11. W. Zwonek, On an example concerning the Kobayashi pseudodistance, Proc. Amer. Math. Soc. 126 (1998),  no. 10, 2945--2948;

10. W. Zwonek, On symmetry of the pluricomplex Green function for ellipsoids, Ann. Polon. Math. 67 (1997), no. 2, 121--129;

9. W. Zwonek, A note on the Kobayashi-Royden metric for real ellipsoids, Proc. Amer. Math. Soc. 125 (1997),  no. 1, 199--202;

8. W. Zwonek, P. Pflug, The Kobayashi metric for non-convex complex ellipsoids, Complex Variables Theory Appl. 29  (1996), no. 1, 59--71;

7. W. Zwonek, Automorphism group of some special domain in C^n, Univ. Iagel. Acta Math. No. 33 (1996), 185--189;

6. W. Zwonek, Carathéodory balls in convex complex ellipsoids, Ann. Polon. Math. 64 (1996), no. 2, 183--194;

5. W. Zwonek, Carathéodory balls and norm balls of the domains H_n={z:|z_1|+...+|z_n|<1}, Israel J. Math. 89 (1995), no. 1-3, 71--76;

4. W. Zwonek, The Carathéodory isometries between the products of balls, Arch. Math. (Basel) 65 (1995), no. 5, 434--443;

3. W. Zwonek, Effective formulas for complex geodesics in generalized pseudoellipsoids with applicationsAnn. Polon. Math. 61 (1995), no. 3, 261--294;

2. W. Zwonek, A note on $gamma$-isometries, Univ. Iagel. Acta Math. No. 30 (1993), 137--144;

1. W. Zwonek, A note on Carathéodory isometries, Arch. Math. (Basel) 60 (1993), no. 2, 167--176.

 

Anmeldung

Als internationale/r Wissenschaftler/in der Universität Oldenburg können Sie sich hier direkt online anmelden.